Alice Guionnet
Alice Guionnet
Université de Lyon, ENSL
Verified email at
TitleCited byYear
An introduction to random matrices
GW Anderson, A Guionnet, O Zeitouni
Cambridge university press, 2010
Large deviations for Wigner's law and Voiculescu's non-commutative entropy
GB Arous, A Guionnet
Probability theory and related fields 108 (4), 517-542, 1997
On the stability of interacting processes with applications to filtering and genetic algorithms
P Del Moral, A Guionnet
Annales de l'IHP Probabilités et statistiques 37 (2), 155-194, 2001
Lectures on logarithmic Sobolev inequalities
A Guionnet, B Zegarlinksi
Séminaire de probabilités XXXVI, 1-134, 2003
Concentration of the spectral measure for large matrices
A Guionnet, O Zeitouni
Electronic Communications in Probability 5, 119-136, 2000
Aging of spherical spin glasses
GB Arous, A Dembo, A Guionnet
Probability theory and related fields 120 (1), 1-67, 2001
Asymptotic expansion of β matrix models in the one-cut regime
G Borot, A Guionnet
Communications in Mathematical Physics 317 (2), 447-483, 2013
Central limit theorem for nonlinear filtering and interacting particle systems
P Del Moral, A Guionnet
Annals of Applied Probability, 275-297, 1999
The single ring theorem
A Guionnet, M Krishnapur, O Zeitouni
arXiv preprint arXiv:0909.2214, 2009
Fluctuations of the extreme eigenvalues of finite rank deformations of random matrices
F Benaych-Georges, A Guionnet, M Maida
Electronic Journal of Probability 16, 1621-1662, 2011
The spectrum of heavy tailed random matrices
GB Arous, A Guionnet
Communications in Mathematical Physics 278 (3), 715-751, 2008
Large deviations asymptotics for spherical integrals
A Guionnet, O Zeitouni
Journal of functional analysis 188 (2), 461-515, 2002
Large random matrices
A Guionnet
Springer Science & Business Media, 2009
Random matrices, free probability, planar algebras and subfactors
A Guionnet, VFR Jones, D Shlyakhtenko
Quanta of maths 11, 201-239, 2010
Large deviations for Langevin spin glass dynamics
GB Arous, A Guionnet
Probability Theory and Related Fields 102 (4), 455-509, 1995
Large deviations upper bounds and central limit theorems for non-commutative functionals of Gaussian large random matrices
A Guionnet
Annales de l'Institut Henri Poincare (B) Probability and Statistics 38 (3 …, 2002
Large deviation bounds for matrix Brownian motion
P Biane, M Capitaine, A Guionnet
Inventiones mathematicae 152 (2), 433-459, 2003
A Fourier view on the R-transform and related asymptotics of spherical integrals
A Guionnet, M Maı
Journal of functional analysis 222 (2), 435-490, 2005
Combinatorial aspects of matrix models
A Guionnet, E Maurel-Segala
arXiv preprint math/0503064, 2005
Large deviations for interacting particle systems: applications to non-linear filtering
P Del Moral, A Guionnet
Stochastic processes and their applications 78 (1), 69-95, 1998
The system can't perform the operation now. Try again later.
Articles 1–20